On multivortices in the electroweak theory II: Existence of Bogomol'nyi solutions in ℝ2

Joel Spruck, Yisong Yang

Research output: Contribution to journalArticle

Abstract

In this paper we study the Bogomol'nyi equations of the electroweak theory in the full plane. We will show that, for any distribution of the vortices, there exists a two parameter family of gauge-distinct solutions. Moreover, we also establish some sharp decay rate estimates for these solutions.

Original languageEnglish (US)
Pages (from-to)215-234
Number of pages20
JournalCommunications In Mathematical Physics
Volume144
Issue number2
DOIs
StatePublished - Feb 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On multivortices in the electroweak theory II: Existence of Bogomol'nyi solutions in ℝ<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this